Journal of the European Mathematical Society
Full-Text PDF (447 KB) | Metadata | Table of Contents | JEMS summary
Published online: 2014-11-19
Global solutions of quasilinear systems of Klein–Gordon equations in 3DAlexandru D. Ionescu and Benoît Pausader (1) Princeton University, USA
(2) Princeton University, USA
We prove small data global existence and scattering for quasilinear systems of Klein-Gordon equations with different speeds, in dimension three. As an application, we obtain a robust global stability result for the Euler-Maxwell equations for electrons.
Keywords: Quasilinear Klein–Gordon systems, global stability and scattering, Euler–Maxwell one-fluid system
Ionescu Alexandru, Pausader Benoît: Global solutions of quasilinear systems of Klein–Gordon equations in 3D. J. Eur. Math. Soc. 16 (2014), 2355-2431. doi: 10.4171/JEMS/489